# SDR CA111202005

- Difficulty date: November 3, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350*
- Aircraft time: 5,960 hours
- Engine: Lyc LTS101700D2
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Control Lever
- Part number: 350A33152600
- Condition: Misinstalled
- Location: Tailrotor
- Part time: 681 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) T/R CONTROL LEVER, PN 350A33-1526-00, FOUND NOT TO HAVE LOCK FLUID PRESENT ON BUSHINGS IAW MECHANICAL REPAIR MANUAL, 65-20-00-708, PAR 4.1. (A).  UPPER AND LOWER BUSHINGS FOUND TO HAVE CAUSED ABNORMAL PLAY IN T/R CONTROL LEVER HOUSING.
